Saturday, October 25, 2014

Friday, May 14, 2010 abbegirl, Community Member, asks

Q: Singulair and stomach pain

Since my daughter has started taking singulair she gets stomach pain after she eats. Is this to be tolerated or will it subside? She has been on singulair for about a week.

Answer This
Answers (1)
John Bottrell, Health Pro
6/ 5/10 7:14pm

Sorry for the delayed response. In case your still looking for information I'll answer your question.  Actually, I would call your doctor to make sure it was the new medicine that was causing the pain.  You'll also want to make sure it's not something more serious.  Usually side effects subside, although your best running this through your doctor.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By abbegirl, Community Member— Last Modified: 12/26/10, First Published: 05/14/10